MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL

GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Model Number 2195.1015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An anthem stainless steel lateral narrow distal femur plate was broken post-operatively about 10 months after implantation and required surgery to remove it.The implantation occurred on (b)(6) 2025, and the date of removal was (b)(6) 2025.The plate broke at the location of the kickstand screws in the plate and it was reported that the patient presented with a non-union.It was reported that the patient experienced a car crash which likely caused excessive forces to go through the plate and cause the breakage.The x-ray images attached to this complaint evaluation show the non-union that this patient was experiencing.The plate breakage occurred with the incident of a motor vehicle collision.Although the surgeon was following up with the progression of healing following the primary surgery, there was no plan to revise the fixation prior to the motor vehicle collision.This evaluation determined that this failure was within expected risk and occurrence; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that the patient had original surgery for a left distal femur fracture (b)(6) 2025.The plate broke around where the kickstand screws are inserted and patient presented with a non-union.This was identified at a post-op follow-up.

Brand Name
ANTHEM
Common Device Name
INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23632724
Report Number3004142400-2025-00277
Device Sequence Number9317892
Product Code HRS
UDI-Device Identifier00193982017125
UDI-Public00193982017125
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2195.1015
Device Lot NumberSXB095AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown